# SDR VTZA97026

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 51484YMJK83NP
- Condition: Failed
- Location: Flap System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 6269 - BUF-IAD - DURING APPROACH, MADE AN UNSCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS FLAPS WOULD NOT GO TO 35 DEGREES SETTING.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED FLAP SELECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
